# SDR FDEA201203160963

- Difficulty date: March 16, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA76212
- Condition: Dented
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CARRIED OUT ON CENTER L/G WHEEL WELL RT SIDE SKIN-KEEL WEB, FOUND OIL CANNING EXCEEDED LIMITS.  REPAIR CARRIED OUT IAW EA1-5310-159813. REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100 REV 114.
